# SDR USAA2012042000015

- Difficulty date: April 18, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N661AW
- Make and model: Airbus A320-232
- Aircraft serial: 1284
- Aircraft time: 42,890 hours, 16,059 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301500
- Part serial: CG5094
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - MOISTURE NOTED ON RIGHT ELEVATOR UPPER SKIN IN 2 PLACES LOCATED AFT OF OUTBOARD SLING ATTACHMENT AT ELEV STA 271.  REPAIRED RIGHT ELEVATOR UPPER SKIN IAW A320 SRM 55-20-00.
